# SDR AALA202509268985

- Difficulty date: September 25, 2025
- Submitted: September 27, 2025
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 37,932 hours, 16,455 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKEOFF OUT OF DCA THERE WAS A VERY STRONG  DIRTY, MUSTY, AND OILY SMELL THROUGH OUT THE ENTIRE AIRCRAFT.  (OPEN).
